# SDR SIMA2020072019004

- Difficulty date: July 19, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 38,142 hours, 33,712 cycles
- System (JASC): 3443 · Doppler System
- Part: Warning System
- Condition: Activated
- Location: Terrain
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TOO LOW TERRAIN AURAL WARNING INTERMITENTLY IN FLIGHT AT CRUISE FL 240.
